# SDR MASA2011010301595

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,510 hours, 15,205 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR W/N SHOW CLOSED.  MX RESET C/B, OPS GOOD.
